# SDR AWXA200100467

- Difficulty date: August 17, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- Aircraft time: 59,491 hours, 49,232 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65468111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C21 CK - C - FLOORBEAM BS 986.5, LBL 44 TO RBL 49 HAS CORROSION IN SEVERAL PLACES ON UPPER FLANGE.  MAINTENANCE REMOVED THE FLOORBEAM UPPER CAP FROM LBL 44 TO RBL 49 AND FABRICATED NEW UPPER CAP SECTION AND INSTALLED IAW B737 SRM 53-10-9 FIG 2 PG 7 - 11.
